# SDR DALA2024090308703

- Difficulty date: September 1, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 12,134 hours, 1,386 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3417 2R DOOR ASSIST BOTTLE LOW. CORRECTIVE ACTION: SERVICED 2R DOOR DAMPER PER A330 AMM 52-10. NO MESSAGE ON FAP. OK FOR SVC. (6158275)
